# SDR CA110214007

- Difficulty date: February 7, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Pilats PC7
- Engine: Pwa PT6A25
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

IFSD (SINGLE ENGINE) WHILE AT T/O FOR A NIGHT FLIGHT, AS THE POWER WAS INCREASED TO MAXIMUM, A LOUD NOISE WAS HEARD AND FIRE/SPARKS WERE SEEN COMING OUT OF THE ENGINE FOLLOWED BY WIND DOWN.  THE T/O WAS ABORTED AND EMERGENCY DECLARED. FIRE CREWS EXTINGUISHED THE FIRE.  POST EVENT INSP FOUND DENTED EXHAUST STACKS, EXHAUST CASE AND GAS GENERATOR WERE CREASED.  METALLIC DEBRIS WERE FOUND IN THE EXHAUST. THE ENGINE WILL BE REMOVED AND SENT FOR INVESTIGATION.
